# SDR DALA2018103006341

- Difficulty date: October 25, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 9,886 hours, 3,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3848 ON TOUCH DOWN DOORS MASTER CAUTION ILLUMINATED. MASTER CAUTION DOORS FWD ENTRY STAYED ILLUMINATED. CORRECTIVE ACTION: FOUND L1 DOOR LOWER GATE SLIGHTLY OUT OF ADJUSTMENT NOT ALLOWING A TIGHT CLOSE. ADJUSTED LOWER GATE PER AMM 52-11. RE-ASSEMBLED DOOR LINING AND HANDLE . REINSTALLED SLIDE PACK. DOOR INDICATION WORKS PROPERLY. (5376412).
